# SDR MASA98094

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N449YV
- Make and model: Dhav DHC8202
- Aircraft serial: 449
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 82970010477
- Condition: Split
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 7544 - DEN-DRO - AFTER TAKEOFF, THE CREW RAISED THE FLAPS AND NOTICED THAT THE NR 1 HYDRAULIC SYSTEM WAS LOSING PRESSURE AND FLUID.  DECLARED AN EMERGENCY AND RETURNED TO THE FIELD WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE HYDRAULIC RETURN LINE AND ENGINE DRIVEN HYDRAULIC PUMP.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
